# SDR DHL9670911C

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON TRAILING EDGE ANGLE AT OUTBOARD HINGE OF OUTBOARD AILERON OF LEFT WING.  REMOVED AND REPLACED LOWER ATTACH ANGLE PER SRM 51-10-1, REPAIR 10 BY 2 BY 1.
